# SDR VTZA990179

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS/JFK - FLT 7663 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE LOW TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 45131, MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 45131 ON 6-29-99 BY ADJUSTING LT EGT COMPENSATION, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
